Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
googler123

Afraid of cortisone shots

Recommended Posts

Hi,

I haven't had a cyst in about a year, but this month, one popped up on my chin. I realize that I do have some indentations on my chin from other cortisone shots I've had, although not extremely obvious, I do notice it in certain lights. I'm not sure which shots caused the atrophy since most of the shots I've had were around the chin area, and I don't know if they will ever completely fill in since the last shot I had was a year ago so you would think it would have filled in completely by now?? Has anyone experienced atrophy that never filled in?

Also, I have an appointment for a cortisone shot tomorrow, but now I'm afraid of getting worse atrophy than before. But I know that cortisone shots are really the only thing that will get rid of a cyst quickly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×